Alert archive / Kansas / Severe Thunderstorm Warnings in 2022
Severe Thunderstorm Warning 95, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at Jun 6, 2022, 8:12 PM CDT for Edwards County, Ford County, Hodgeman County, Kansas. It was in force for 48 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2022, 8:12 PM CDT (01:12 UTC)
- Expired
- Jun 6, 2022, 9:00 PM CDT
- In force
- 48 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Edwards County, KS, Ford County, KS, Hodgeman County, KS
The radar
The Dodge City radar (KDDC), 26 km from the middle of the area, began a volume at 01:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 8:15 PM CDT | HAIL 1 | Spearville, KS | |
| Jun 6, 8:34 PM CDT | HAIL 1.5 | 1 Ene Spearville, KS | |
| Jun 6, 8:40 PM CDT | HAIL 2.75 | Spearville, KS | SOCIAL MEDIA POST OF BASEBALL HAIL. |
| Jun 6, 8:46 PM CDT | HAIL 1.75 | 3 S Bellefont, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 3:46 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.2 hours before the alert went out and 19 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 580 J/kg
- Mixed-layer CIN
- -15 J/kg
- Mixed-layer LCL
- 2618 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
303
WUUS53 KDDC 070112
SVRDDC
KSC047-057-083-070200-
/O.NEW.KDDC.SV.W.0095.220607T0112Z-220607T0200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
812 PM CDT Mon Jun 6 2022
The National Weather Service in Dodge City has issued a
* Severe Thunderstorm Warning for...
Northeastern Ford County in southwestern Kansas...
Southeastern Hodgeman County in southwestern Kansas...
Southwestern Edwards County in south central Kansas...
* Until 900 PM CDT.
* At 812 PM CDT, a severe thunderstorm was located very near
Spearville, moving east at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Spearville around 815 PM CDT.
Other locations in the path of this severe thunderstorm include
Offerle, Windhorst and Bellefont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3774 9979 3791 9988 3800 9957 3773 9952
3773 9956
TIME...MOT...LOC 0112Z 277DEG 5KT 3783 9976
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SPRINGER4 follow-up statements
200
WWUS53 KDDC 070127
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
827 PM CDT Mon Jun 6 2022
KSC047-057-083-070200-
/O.CON.KDDC.SV.W.0095.000000T0000Z-220607T0200Z/
Ford KS-Hodgeman KS-Edwards KS-
827 PM CDT Mon Jun 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN FORD...SOUTHEASTERN HODGEMAN AND SOUTHWESTERN
EDWARDS COUNTIES...
At 827 PM CDT, a severe thunderstorm was located very near
Spearville, moving east at 5 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Bellefont, Offerle and Windhorst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3774 9974 3792 9984 3800 9957 3773 9952
3773 9956
TIME...MOT...LOC 0127Z 277DEG 5KT 3783 9973
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SPRINGER836
WWUS53 KDDC 070134
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
834 PM CDT Mon Jun 6 2022
KSC047-057-083-070200-
/O.CON.KDDC.SV.W.0095.000000T0000Z-220607T0200Z/
Ford KS-Hodgeman KS-Edwards KS-
834 PM CDT Mon Jun 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN FORD...SOUTHEASTERN HODGEMAN AND SOUTHWESTERN
EDWARDS COUNTIES...
At 834 PM CDT, a severe thunderstorm was located near Spearville,
moving east at 5 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Spearville, Offerle, Windhorst and Bellefont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3774 9974 3792 9984 3800 9957 3773 9952
3773 9956
TIME...MOT...LOC 0134Z 277DEG 5KT 3783 9972
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.50 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SPRINGER271
WWUS53 KDDC 070147
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
847 PM CDT Mon Jun 6 2022
KSC047-057-083-070200-
/O.CON.KDDC.SV.W.0095.000000T0000Z-220607T0200Z/
Ford KS-Hodgeman KS-Edwards KS-
847 PM CDT Mon Jun 6 2022
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR NORTHEASTERN FORD...SOUTHEASTERN HODGEMAN AND SOUTHWESTERN
EDWARDS COUNTIES...
At 847 PM CDT, a severe thunderstorm was located near Spearville,
moving east at 5 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Spearville, Offerle, Windhorst and Bellefont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3774 9974 3792 9984 3800 9957 3773 9952
3773 9956
TIME...MOT...LOC 0147Z 277DEG 5KT 3783 9970
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
SPRINGER219
WWUS53 KDDC 070158
SVSDDC
Severe Weather Statement
National Weather Service Dodge City KS
858 PM CDT Mon Jun 6 2022
KSC047-057-083-070208-
/O.EXP.KDDC.SV.W.0095.000000T0000Z-220607T0200Z/
Ford KS-Hodgeman KS-Edwards KS-
858 PM CDT Mon Jun 6 2022
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FORD...
SOUTHEASTERN HODGEMAN AND SOUTHWESTERN EDWARDS COUNTIES WILL EXPIRE
AT 900 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
south central and southwestern Kansas.
LAT...LON 3774 9974 3792 9984 3800 9957 3773 9952
3773 9956
TIME...MOT...LOC 0158Z 277DEG 5KT 3783 9968
$$
SPRINGERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 5:59 PM CDT, 2 hours 13 minutes earlier.
Area forecast discussion, Jun 6, 5:59 PM CDT, 2 hours 13 minutes before
Area Forecast Discussion National Weather Service Dodge City KS 559 PM CDT Mon Jun 6 2022 ...Updated Aviation... .SHORT TERM...(This evening through Tuesday) Issued at 103 PM CDT Mon Jun 6 2022 A weak area of high pressure at the surface will move across western Kansas today. RAP and NAM have been in fairly good agreement throughout the morning with convection being possible west and northwest of this weak anticyclone given late day heating and improving 0-1km moisture convergence in these locations after 3-4pm. Should any isolated storm develop in these areas they will be capable of becoming severe with large hail being the initial hazard. 0-6km shear increasing late day and given mid level lapse range it appears that hail up to 2” will be possible from any discrete supercell that may develop. A better chance for convection will accompany an upper level disturbance which at 17z appears to be located over northern Utah and was located near the RAP right entrance region of the 250mb jet. Following the RAP 250mb right entrance region/weak 400mb PVU this disturbance will move into northeast Colorado this evening and then cross western Kansas during the overnight hours. The enhanced lift develop ahead of this upper wave combined with the improving 0-1km moisture convergence and mid level instability will provide a better opportunity for convection over eastern Colorado after 00z Wednesday with these storms then tracking east across southwest Kansas overnight. Risk of large hail will be possible early this Tuesday evening with these developing storms also but after sunset the risk should begin to shift to strong gusty winds and heavy rainfall. These storms that may produce periods of heavy rainfall are currently expected to track over areas that have not received much rainfall from the past several storm systems so the flooding currently does not appear to be an issue tonight. Ponding of water in poor drainage areas can not be ruled out. Convection will be tapering off late tonight/early Tuesday as an upper level trough exits western Kansas. As this upper level trough exits western Kansas our next upper level trough/500mb vort lobe will move across Wyoming and begin to approach western Kansas late day. A moist southeasterly flow will also return by late day ahead of this approaching upper wave and given the heating/instability forecast by 00z Wednesday the chance for thunderstorms will be on the increase late day/early Tuesday night. The better chances for afternoon storms will be across eastern Colorado and northwest Kansas with these storms then spreading eastward across all of western Kansas early Tuesday night. At this time will also favor the best chance for convection to be located north and east of Dodge City given the improving 850mb to 700mb frontogenesis near the northern edge of the 8 to 12C temperature gradient and current forecast track of the 500mb vort lobe. At this time Hail greater than 2 inches will also be a concern, especially early in the event, given the 0-6km shear and mid level instability. This hail risk should decrease through the evening with heavy rain and gusty winds becoming the main hazards. Later shifts will need to monitor the heavy rain potential from these storms Tuesday night given the rainfall that some locations have received over the past few days. Highs 80s are expected on Tuesday based on the cooler 900mb to 850mb temperatures forecast from 00z Tuesday to 00z Wednesday. .LONG TERM...(Tuesday night through Monday) Issued at 103 PM CDT Mon Jun 6 2022 On Wednesday an upper level ridge will begin to build across the Rockies as the next upper level disturbance begins to work its way into the Central Rockies. The ECMWF does hint that a few weaker upper level disturbances will be present late day across New Mexico and/or the Texas panhandle. Given late day instability and any subtle wave rippling eastwards towards southwest Kansas could easily result in some scattered thunderstorms near the Oklahoma border. Any storm that does develop will be capable of producing heavy rainfall given the high precipitable water forecast south of Dodge City. As for temperatures on Wednesday it looks like highs will range from the mid 70s to lower 80s based on the location of the surface boundary south of the Oklahoma border, 850mb temperature forecasts at 00z Thursday and east northeast winds advecting slightly cooler temperatures into southwest Kansas. Thursday and Friday the upper level ridge over the Rockies will build slowly eastward into the Western High Plains as an upper high develops just south of the four corners area. Several upper level disturbances will move through this upper ridge and move out into the central plain and with each upper level disturbance there will be a chance for thunderstorms across western Kansas. Timing of any subtle upper wave late week will be difficult to pin down but at this time it appears that these waves will cross the Central Plains late day/overnight each day. Also given the slow eastward progression of the upper ridge the track of the Thursday system appears to bring with it the best chance for widespread precipitation to western Kansas while the Friday/early Saturday upper level system appears to focus the better lift across central Kansas. In addition to the increasing chances for precipitation on Thursday given the passage of the upper level trough…a cold front will also move south across western Kansas late day/Thursday night. This will usher in some cooler air into southwest Kansas on Friday but these cool temperatures (70s/80s) will be brief given the westerly downslope flow developing and warming 850mb temperatures forecast across western kansas this upcoming weekend period and early next week. Highs in the mid to upper 90s not out of the question on Sunday. && .AVIATION...(For the 00Z TAFS through 00Z Tuesday evening) Issued at 556 PM CDT Mon Jun 6 2022 A complex of storms will be exiting eastern Colorado and going into western Kansas this evening and thunderstorms will be possible for all airport terminals after 01Z. Tempos have been included for generally 03-09Z as we could see two rounds of storms moving in from Colorado into western Kansas during the overnight. The thunderstorms could produce brief downburst winds of over 50 kts. Most of the activity should subside by 12Z and cloud ceilings should generally become VFR through 00Z Tuesday evening. Winds in general should stay 12 kts or less. && .PRELIMINARY POINT TEMPS/POPS... DDC 61 83 59 79 / 80 20 50 10 GCK 60 81 59 77 / 80 30 40 10 EHA 59 79 59 78 / 40 30 60 20 LBL 62 80 61 80 / 60 30 50 10 HYS 60 84 60 77 / 70 20 60 10 P28 65 82 64 80 / 40 20 50 10 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Burgert LONG TERM...Burgert AVIATION...Tatro
Hazardous weather outlook, Jun 6, 3:28 AM CDT, 16 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Dodge City KS 328 AM CDT Mon Jun 6 2022 KSZ030-031-043>046-061>066-074>081-084>090-070830- Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman- Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa- Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber- 328 AM CDT Mon Jun 6 2022 /228 AM MDT Mon Jun 6 2022/ This Hazardous Weather Outlook is for portions of central Kansas, south central Kansas, southwest Kansas, and west central Kansas. .DAY ONE...Today and Tonight Scattered thunderstorms are expected to develop across eastern Colorado and west central Kansas this afternoon, spreading east as the evening and early overnight hours progress. The strongest storms will be capable of producing large hail and damaging winds. An isolated tornado can not be ruled out. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Strong to severe thunderstorms continue to be possible each evening into the overnight hours through Thursday. The strongest storms will be capable of producing large hail and damaging winds. .SPOTTER INFORMATION STATEMENT... Storm spotters may be needed late this afternoon and evening across portions of western Kansas.
In the hours before
Special weather statement, Jun 6, 7:13 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Dodge City KS
713 PM CDT Mon Jun 6 2022
KSZ062-063-075>077-070100-
Gray KS-Finney KS-Kearny KS-Grant KS-Haskell KS-
713 PM CDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of southeastern Kearny,
southwestern Finney, northeastern Grant, west central Gray and
northern Haskell Counties through 800 PM CDT...
At 713 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Hickok, moving northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Plymell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.
&&
LAT...LON 3748 10111 3773 10129 3799 10081 3764 10057
TIME...MOT...LOC 0013Z 244DEG 22KT 3763 10111
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SPRINGERSpecial weather statement, Jun 6, 7:15 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Dodge City KS
715 PM CDT Mon Jun 6 2022
KSZ043-044-070100-
Lane KS-Scott KS-
715 PM CDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of northern Scott and
northwestern Lane Counties through 800 PM CDT...
At 715 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Scott State Lake, moving east at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Scott State Lake around 725 PM CDT.
Other locations in the path of this storm include Healy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
west central Kansas.
&&
LAT...LON 3870 10049 3847 10058 3867 10113 3870 10113
TIME...MOT...LOC 0015Z 286DEG 34KT 3875 10103
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SPRINGERSpecial weather statement, Jun 6, 7:25 PM CDT, 47 minutes before
Special Weather Statement
National Weather Service Dodge City KS
725 PM CDT Mon Jun 6 2022
KSZ062-063-070100-
Finney KS-Kearny KS-
725 PM CDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of southeastern Kearny
and west central Finney Counties through 800 PM CDT...
At 725 PM CDT, Doppler radar was tracking a strong thunderstorm very
near Lakin, moving northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Deerfield around 745 PM CDT.
Other locations in the path of this storm include Garden City and
Holcomb.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.
&&
LAT...LON 3806 10132 3818 10108 3794 10086 3773 10125
3773 10129 3788 10139
TIME...MOT...LOC 0025Z 245DEG 22KT 3792 10127
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH
SPRINGERSpecial weather statement, Jun 6, 8:01 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Dodge City KS
801 PM CDT Mon Jun 6 2022
KSZ063-076>078-070145-
Gray KS-Finney KS-Haskell KS-Ford KS-
801 PM CDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of west central Ford,
southern Finney, Gray and northeastern Haskell Counties through 845
PM CDT...
At 801 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles north of Copeland, moving east at 30 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ingalls, Cimarron, Ensign and Howell.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.
&&
LAT...LON 3751 10072 3775 10081 3795 10023 3793 10022
3791 10023 3791 10022 3760 10010
TIME...MOT...LOC 0101Z 256DEG 26KT 3767 10068
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
SPRINGERSpecial weather statement, Jun 6, 8:03 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Dodge City KS
803 PM CDT Mon Jun 6 2022
KSZ064-078-079-070130-
Hodgeman KS-Edwards KS-Ford KS-
803 PM CDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of northeastern Ford,
southeastern Hodgeman and west central Edwards Counties through 830
PM CDT...
At 803 PM CDT, Doppler radar was tracking a strong thunderstorm near
Spearville, moving northeast at 10 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Bellefont and Offerle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3771 9972 3787 9988 3807 9965 3787 9942
TIME...MOT...LOC 0103Z 227DEG 10KT 3785 9971
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SPRINGERSpecial weather statement, Jun 6, 8:05 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Dodge City KS
805 PM CDT Mon Jun 6 2022
KSZ061-074-084-070145-
Stanton KS-Hamilton KS-Morton KS-
805 PM CDT Mon Jun 6 2022
...A strong thunderstorm will impact portions of north central
Morton, southwestern Hamilton and Stanton Counties through 845 PM
CDT/745 PM MDT/...
At 805 PM CDT/705 PM MDT/, Doppler radar was tracking a strong
thunderstorm 14 miles northeast of Two Buttes, or 18 miles northwest
of The Saunders Elevator, moving southeast at 40 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
The Saunders Elevator, Manter and Johnson City.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT/1000
PM MDT/ for southwestern Kansas.
&&
LAT...LON 3782 10204 3762 10154 3728 10183 3742 10204
TIME...MOT...LOC 0105Z 305DEG 34KT 3770 10220
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
SPRINGERThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 7:13 PM CDT | Special Weather Statement | DDC | Haskell | 47 min |
| Jun 6, 7:15 PM CDT | Special Weather Statement | DDC | Scott | 45 min |
| Jun 6, 7:25 PM CDT | Special Weather Statement | DDC | Kearny | 35 min |
| Jun 6, 8:01 PM CDT | Special Weather Statement | DDC | Gray | 44 min |
| Jun 6, 8:03 PM CDT | Special Weather Statement | DDC | Edwards | 27 min |
| Jun 6, 8:05 PM CDT | Special Weather Statement | DDC | Stanton | 40 min |
| Jun 6, 8:10 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray | 37 min |
| Jun 6, 8:17 PM CDT | Special Weather Statement | DDC | Scott | 43 min |
| Jun 6, 8:37 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Ford, Gray, Hodgeman, Kiowa | 53 min |
| Jun 6, 8:46 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Pawnee | 44 min |
| Jun 6, 8:52 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Stanton | 38 min |
| Jun 6, 9:16 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Morton, Stanton, Stevens | 44 min |
| Jun 6, 9:31 PM CDT | Special Weather Statement | DDC | Edwards | 29 min |
| Jun 6, 9:46 PM CDT | Special Weather Statement | DDC | Morton | 44 min |
| Jun 6, 9:53 PM CDT | Severe Thunderstorm Warning | DDC | Morton, Stevens | 52 min |
| Jun 6, 11:18 PM CDT | Special Weather Statement | DDC | Grant, Seward | 42 min |
| Jun 6, 11:19 PM CDT | Special Weather Statement | DDC | Pratt | 26 min |
| Jun 6, 11:20 PM CDT | Special Weather Statement | DDC | Grant, Morton | 25 min |
| Jun 6, 11:29 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Haskell, Morton, Seward, Stanton, Stevens | 46 min |
| Jun 6, 11:54 PM CDT | Special Weather Statement | DDC | Ford | 36 min |
| Jun 7, 12:09 AM CDT | Severe Thunderstorm Warning | DDC | Morton, Seward, Stevens | 51 min |
| Jun 7, 12:58 AM CDT | Special Weather Statement | DDC | Seward | 47 min |
| Jun 7, 2:14 PM CDT | Flood Watch | DDC | Ellis, Rush, Trego | 17 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2022Every severe thunderstorm warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.